# SDR SWAA2022030245200

- Difficulty date: January 31, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 21,783 hours, 9,330 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AFT FLAP DELAMED AT INBOARD CORNER / REPAIRED DELAM ON AT INBD LOWER OF LEFT OTBD AFT FLAP I.A.W B737 SRM 57-53-01-2R-4 AND 51-70-10-2R-0
